Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Projections of the prime-power abelian group of order $p^m$ and type $\left( {m - 1,1} \right)$


Author: Ross A. Beaumont
Journal: Bull. Amer. Math. Soc. 48 (1942), 866-870
MathSciNet review: 0007412
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1942-07804-9
PII: S 0002-9904(1942)07804-9